# SDR ASAA2013052594910

- Difficulty date: May 25, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 27,047 hours, 8,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS BROKEN WHEN L-1 DOOR WAS OPENED.  ACFT GROUNDED.  REPLACED EXIT LIGHT COVER FOR L-1 DOOR.
